# SDR MASA2020072110132

- Difficulty date: July 21, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 23,233 hours, 20,657 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FA FLASHLIGHT INOPERATIVE.  REPLACED FLASHLIGHT BATTERY.
